# SDR USAA2009100692717

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 51,558 hours, 35,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 657455016
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - CLT - EEL - L2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REPLACED L2 DOOR EXTERIOR EMERGENCY LIGHT LENS ASSEMBLY IAW B737-400 AMM 33-51-02.
